# SDR IXXA0300086O

- Difficulty date: December 24, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 85,189 hours, 24,142 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Broken
- Location: Mlg
- Part time: 85,189 hours, 24,142 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENED THE LT GEAR LIGHT DID NOT ILLUMINATE. AFTER CYCLING GEAR ALL THREE GEAR LIGHTS WERE NORMAL. MAINTENANCE REMOVED AND REPLACED LT MAIN LANDING GEAR DOWN LOCK INDICATION SWITCH. OPERATIONAL CHECK GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
